# SDR CA070824001

- Difficulty date: August 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,530 hours
- Engine: Ge CF34*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: 235
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, SLAT FAIL AND COUNTLESS MESSAGES ON EICAS ON INITIAL SELECTION. SLAT 0, FLAP 1. FOUND LT NR 4 ACTUATOR RT NR 4 ACTUATOR AND RT NR 7 ACTUATOR TRIPPED.  ACTUATORS CHANGED IAW AMM 27-81-01. OPERATION CHK C/O, FOUND SYS SERVICEABLE. OTHER P/NS AFFECTED: 1703909, S/N 216 1703911, S/N 229 (TC NR 20070824001)
